Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

New to Butrans Pain Patch

DixiechickDDixiechick Posts: 27
edited 06/11/2012 - 8:58 AM in Chronic Pain
I started the Butrans Patch 4 days ago (10mg) patch and suffer from back issues as well as fibromyalgia and raynards - which effect your extremities. Today, I have notice a drastic improvement with my extremities, my hands, feet and calves do feel a bit better. It's noticeable, however, I am not so sure that my back is feeling better at all, as a matter of fact, I know it is hurting much worse. I think it from the stimulator that the Dr gave me. It is supposed to send off electronic pulses to interrupt pain signals, which it feels "ok" when I use it but with out it, dear gosh. I can't wear it forever, afterawhile it starts to hurt me.
I have been on Lortab for 3 years now and hate it, hate it hate it. First, it's not effective, secondly I hate to take pills all day long, I can't tell I'm taking it anymore but when I try to stop taking it I get very jittery and I know it's a form of withdrawl. I really had high hopes for this medication. I have only been on 10 mg and put it on Wed afternoon - it's now Sat. Should I call my Dr and request a higher dose? My biggest fear is that someone won't take me seriously. I have my MRI report stating the degenerative disk disease in L4-L5 and am set up for a nerve block appointment, but like the last post said, thanks to 'junkies' I feel like I am scared my Dr will think I am just trying to get more pain medicine since it has been only 4 days. I just keep thinking that, if it takes 3 days to get in to your system, I am looking at another few days of pain.
FYI, as you can see - I am sensitive to what others think of me, I got it from overly aggressive parents....
Can anyone give me any advice? I like the way this doesn't sedate me though, again, it is so much better than traditional meds like loratab. I have other spinal issues except the degenertive disk disease but I don't have the MRI infront of me so I am not sure how to pronouce it. Please advise.
PS.... I don't have spell check and know I'm a bad speller.



This discussion has been closed.
Sign In or Register to comment.